# SDR USAA2011021490730

- Difficulty date: January 17, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- Aircraft time: 33,315 hours, 18,315 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480048202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - S4 CHECK - CORROSION ON L2 DOOR CUTOUT SHAPE SILL, AT FR 66 - FR 68, S23L.  REPLACED L2 DOOR CUTOUT SHAPE SILL, AT FR 66 - FR 68, S23L IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53480019.  AFTER FURTHER EVALUATION IT WAS DETERMINED THAT THIS ITEM WAS CPCP RELATED AND EVALUATED AS A LEVEL 2 FINDING.  PROBLEM / DESCRIPTION AREA AND THE LEVEL 2 FIELD WERE UPDATED TO REFLECT THIS.
